# SDR DHL2002742003

- Difficulty date: July 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT, EMERGENCY EXIT LIGHTS - MAIN ENTRY AND CABIN INOP.  REMOVED AND REPLACED BATTERIES, OPS CHECKED GOOD IAW M/M 33-50-0.
